LMI Approach to Output Feedback Control for Linear Uncertain Systems with D-Stability Constraints
Z. Wang and
K. J. Burnham
Additional contact information
Z. Wang: Coventry University
K. J. Burnham: Coventry University
Authors registered in the RePEc Author Service: Zhiguo Wang () and
Zhao-Hua Wang ()
Journal of Optimization Theory and Applications, 2002, vol. 113, issue 2, No 8, 357-372
Abstract This paper deals with the problem of designing output feedback controllers for linear uncertain continuous-time and discrete-time systems with circular pole constraints. The uncertainty is assumed to be norm bounded and enters into both the system state and input matrices. We focus on the design of a dynamic output feedback controller that, for all admissible parameter uncertainties, assigns all the closed-loop poles inside a specified disk. It is shown that the problem addressed can be recast as a convex optimization problem characterized by linear matrix inequalities (LMI); therefore, an LMI approach is developed to derive the necessary and sufficient conditions for the existence of all desired dynamic output feedback controllers that achieve the specified circular pole constraints. An effective design procedure for the expected controllers is also presented. Finally, a numerical example is provided to show the usefulness and applicability of the present approach.
Keywords: Linear systems; dynamic output feedback; norm-bounded uncertainty; robust control; regional pole placement; LMI approach (search for similar items in EconPapers)
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1023/A:1014887110211 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:113:y:2002:i:2:d:10.1023_a:1014887110211
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2
Access Statistics for this article
Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull
More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla ().